Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 45837, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/45837

Generalized Baer rings

Department of Mathematics, Daejin University, Pocheon 487-711, Korea

Received 8 May 2006; Revised 6 July 2006; Accepted 18 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the question whether the p.q.-Baer center of a ring R can be extended to R. We give several counterexamples to this question and consider some conditions under which the answer may be affirmative. The concept of a generalized p.q.-Baer property which is a generalization of Baer property of a ring is also introduced.